# SDR AALA201701149002

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,926 hours, 5,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHEN 4L DOOR CLOSED, FORWARD FLIGHT ATTENDANT MONITOR SAYS CHECK DOOR PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
